# SDR JR2R20220630862

- Difficulty date: June 30, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N88346
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000583
- Aircraft time: 13,333 hours, 7,630 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062613003
- Condition: Cracked
- Location: Zone 300
- Part time: 13,333 hours, 7,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZONTAL STAB LEADING EDGE RIB 13 IS CRACKED
